RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1923, Volume 31, Number 2, Pages 296–301 (Mi msb6854)  

This article is cited in 3 scientific papers (total in 4 papers)

On the Law of Frequency of Error

M. T. Subbotin


Full text: PDF file (506 kB)

Bibliographic databases:
Language:

Citation: M. T. Subbotin, “On the Law of Frequency of Error”, Mat. Sb., 31:2 (1923), 296–301

Citation in format AMSBIB
\Bibitem{Sub23}
\by M.~T.~Subbotin
\paper On the Law of Frequency of Error
\jour Mat. Sb.
\yr 1923
\vol 31
\issue 2
\pages 296--301
\mathnet{http://mi.mathnet.ru/msb6854}
\zmath{https://zbmath.org/?q=an:49.0370.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6854
  • http://mi.mathnet.ru/eng/msb/v31/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vidov P.V., Romanovskii M.Yu., “Analiticheskie predstavleniya negaussovykh zakonov sluchainykh bluzhdanii”, Trudy IOFAN, 65 (2009), 3–19  elib
    2. P. V. Vidov, M. Yu. Romanovsky, “Nonclassical random walks and the phenomenology of fluctuations of securities returns in the stock market”, Phys. Usp., 54:7 (2011), 749–753  mathnet  crossref  crossref  adsnasa  isi  elib
    3. V. Yu. Korolev, V. E. Bening, L. M. Zaks, A. I. Zeifman, “Obobschennoe raspredelenie Laplasa kak predelnoe dlya sluchainykh summ i statistik, postroennykh po vyborkam sluchainogo ob'ema”, Inform. i ee primen., 6:4 (2012), 34–39  mathnet
    4. V. Yu. Korolev, “Limit distributions for doubly stochastically rarefied renewal processes and their properties”, Theory Probab. Appl., 61:4 (2017), 649–664  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математическiй сборникъ
    Number of views:
    This page:1307
    Full text:631
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020